# SDR DALA2021121007625

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 62,076 hours, 29,009 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2046637) DURING INSPECTION FOUND WORN SETLEMENT OF COMPOSITE MATERIAL ON ACCESS PANEL 193D AT CENTER WHEEL-WELL PANEL. CENTER WHEEL-WELL PANEL. FYT. WAS REPAIRED PER B737-800 SRM 51-70-05-2R-6 AND SRM 53-40-70-2R-1.
